# SDR C2XA00BT004

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022006
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3869 - ON LANDING, CREW REPORTED LANDING GEAR THREE RED ON INDICATIONS. PERFORMED EMERGENCY LANDING.  LANDED WITHOUT EVENT.  MAINTENANCE REMOVED AND REPLACED THE LGEU AND GEAR HANDLE, SWUNG LANDING GEAR OPS CHECKED GOOD AND RETURNED THE AIRCRAFT TO SERVICE  (M)
